# SDR ASOA2013051403532

- Difficulty date: April 5, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 STRAP HAS CORROSION FROM S24 - 27R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
